# SDR SIMA20140704001

- Difficulty date: July 4, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 39,226 hours, 32,448 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070009520
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT HOLDER ON CAPTAINS SIDE IS BROKEN.  R & R CAPTAINS SIDE FLASHLIGHT ASSEMBLY IAW EMB 33-50-16.  OPERATIONS CHECKED GOOD AT THIS TIME.
